# SDR USAA20110104SB004

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE LEFT SIDE FORWARD GALLEY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN FORWARD GALLEY.  OPERATIONAL CHECK GOOD PER MM 33-51-51.
